# SDR DALA2024040203990

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267849) FWD CARGO COMPARTMENT LH FLOOR BAFFLE STA 500G-500H DAMAGED. REMOVED AND REPLACED BAFFLE ON FWD CARGO COMPARTMENT LH FLOOR STA 500G-500H I.A.W. B737 800 SRM 51-40-02-0G AND DWG 143A7505 REV B.
